# SDR SWAA991800

- Difficulty date: October 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N90SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22905
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 2202290153
- Condition: Failed
- Location: Pax Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY EVACUATION SLIDE PRESS IND LOW.  REMOVED AND REPLACED SLIDE ASSY PER MM.
